# SDR P5CA0601450

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 80,209 hours, 19,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 2591201901
- Part serial: 9090209
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL, ANTI-SKID LIGHT CAME ON F/E PANEL, HAD R/F, R/R, L/F, AND L/R LIGHTS ON FOR R/H BODY GEAR.  TAKEOFF ABORTED AT 60 KTS.  REPLACED ANTI-SKID CONTROL MODULE PER MM 32-42-02, PERFORMED HIGH ENERGY STOP INSPECTION.
